# SDR DXTA200702546

- Difficulty date: October 15, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N336QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600336
- Aircraft time: 11,165 hours, 8,972 cycles
- Engine: Pwa JT15D5
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Sticking
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE RELEASE, GRAB WITH THE ANTISKID ON.   BLED BRAKES IAW CE560 MM 32-42-00.
